# SDR 20030830

- Difficulty date: April 18, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 19,140 hours, 23,160 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLT CREW REPORTED AFX DISABLE AND LEFT AND RIGHT AUTOFEATHER ANNUNCIATORS ILLUMINATED.  FLT CREW RETURNED TO AIRPORT WITHOUT INCIDENT.  MAINTENANCE REPAIRED CHAFED WIRES AT LT MLG UPLOCK SWITCH.  OP CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
